Michigan, 2007Damaging Winds and Rip Current in Michigan, July 19, 2007
July 19, 2007 · NWS GRR · 4 events in 3 counties and zones
Severe thunderstorms produced several damaging wind gusts across portions of Clinton and Ingham counties.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $45,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms produced several damaging wind gusts across portions of Clinton and Ingham counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Jul 19, 10:58 AM EST, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 19, 10:58 AM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1158 AM EDT THU JUL 19 2007
LATEST UPDATE...SYNOPSIS...SHORT TERM AND MARINE...
.SYNOPSIS... (1158 AM EDT THU JUL 19 2007)
A COLD FRONT WILL MOVE THROUGH AND BRING IN COOLER AND DRIER AIR
THIS AFTERNOON AND OVERNIGHT TONIGHT. A FEW SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE THROUGH THE AFTERNOON BEFORE THE
DRIER AIR MOVES IN. HIGH PRESSURE OVER SOUTH CENTRAL CANADA THIS
AFTERNOON WILL SLOWLY BUILD DOWN OVER THE AREA ON FRIDAY. THIS AREA
OF HIGH PRESSURE IS THEN EXPECTED TO REMAIN IN CONTROL OF THE
WEATHER OVER SOUTHWEST LOWER MICHIGAN THROUGH THE WEEKEND.
&&
.SHORT TERM... (1158 AM EDT THU JUL 19 2007)
MADE TWEAKS TO MAX TEMPS BASED ON CURRENT OBS. ALSO ADDED ISOLATED
POPS ACROSS THE EAST AND SOUTH CWA BASED ON CURRENT RADAR AND
SHORTWAVE TROUGH AXIS ROTATING THROUGH BEFORE DRIER AIR ARRIVES BY
00Z.
&&
.LONG TERM... (412 AM EDT THU JUL 19 2007)
THE GFS AND THE GFS ENSEMBLES FOR AT LEAST 2 DAYS NOW HAVE BEEN
SUGGESTING THE SAME BASIC PATTERN. THAT IS THE ANONYMOUSLY DEEP
MID LEVEL TROF WITH HTS NEAR 2 STANDARD DEVIATIONS BELOW NORMAL
OVER THE APPALACHIAN ON SATURDAY WILL LIFT NE TO OFF THE NEW ENG
COAST BY MONDAY. THAT WILL ALLOW THE UPPER LEVEL RIDGE THAT HAS BEEN
OVER THE WESTERN CONUS FOR NEARLY A MONTH TO FINALLY MOVE EAST INTO
THE PLAINS AND GREAT LAKES BY MID WEEK. THE ECMWF CONTINUES TO BE
TROUBLESOME WITH THE RETROGRESSION OF A CLOSED LOW FROM NEW ENG KT
BY WED AT 00Z. THE GOOD NEWS HERE IS THAT IS MUCH WEAKER THAN THE
ECMWF HAS BEEN SUGGESTING ON PREVIOUS RUNS. I WILL CONTINUE TO
REJECT THIS RETROGRESSION AS BEING A SPURIOUS SOLUTION AS THE GFS
HAS BEEN HUGELY MORE CONSISTENT OVER THE PAST 3 DAYS WITH THIS
FEATURE.
ONE OTHER ASPECT TO THIS FORECAST WE MAY WANT TO CONSIDER...THE
CLIMATE ASPECTS OF A HEAT WAVE IN LATE JULY. LOOKING AT THE 113
YEARS OF GRR DAILY TEMPERATURE DATA... THE LAST 2 WEEKS OF JULY HAVE
BY FAR THE GREATEST FREQUENCY OF DAYS WITH HIGHS AT OR ABOVE 90F.
THUS IF THERE WERE TO BE A HEAT WAVE... IT WOULD HAVE THE GREATEST
CHANCE OF OCCURRENCE DURING THIS TIME PERIOD. THERE IS A SIGNIFICANT
FALL OFF IN THE RATE OF HIGHS AT OR ABOVE 90F AT GRAND RAPIDS BY THE
FIRST WEEK OF AUGUST.
PUTTING THIS TOGETHER... THE OVERALL FORECAST IS FOR BELOW NORMAL
TEMPERATURES AT THE START OF THE MEDIUM RANGE PERIOD TO BECOME
HOT ENOUGH FOR AN EXTEND HEAT WAVE. THAT HEAT WAVE WOULD START
IN THE TUESDAY TIME FRAME. MODEL GUIDANCE SUGGEST THIS HEAT WAVE...
HIGHS OF 90F OR HIGHER ON THREE CONSECUTIVE DAYS OR MORE... COULD
LAST INTO THAT FOLLOWING WEEKEND. BESIDE THE OUTSIDE RISK OF
CONVECTION WITH THE WARM FRONT ON TUESDAY... IT WILL BE DRY FOR JUST
ABOUT ALL OF THIS TIME TOO. THAT COULD LEAD TO A STAGE 2 DROUGHT
SOME OR OUR SOUTHERN COUNTIES. THIS WILL HAVE TO BE WATCHED CLOSELY.
&&
.AVIATION...(732 AM EDT THU JUL 19 2007)
IFR AND MVFR VIS AND CIGS PREVAIL OVER MOST OF THE CWA AT 11Z.
THE PRIMARY COLD FRONT IS ACROSS CENTRAL LOWER MICHIGAN WAITING FOR
THE NORTHERN STREAM SHORTWAVE...DIGGING SOUTH FROM CANADA TO CATCH
UP TO IT. ONCE THAT HAPPENS LATER THIS MORNING THE FRONT WILL
ACCELERATE SOUTH AND SKIES WILL FOR THE MOST PART CLEAR. BY THEN ALL
OF THE CONVERGENCE WILL BE SOUTH OF THE GRR CWA. THUS WHILE IT IS
POSSIBLE FOR CONVECTION AHEAD OF THE COLD FRONT... BY THE TIME IT
WARMS ENOUGH FOR THAT... THE FRONT WILL BE SOUTH OF THE CWA. THE
NORTHERN STREAM COLD CORE DOES NOT BRING THE COLD CORE FAR ENOUGH
SOUTH FAST ENOUGH OS THE VERTICAL TOTALS TO NOT GET ABOVE 25C OVER
ANY PART OF THE CWA THIS AFTERNOON. THUS I DO NOT EXPECT
THUNDERSTORMS FROM THE COLD CORE...THAT WILL STAY NORTH OF THE CWA.
THE NAM BRINGS ENOUGH MOISTURE AND COLD AIR SOUTH SO THAT A LOW
CLOUD DECK WOULD LIKELY MOVE SOUTH INTO THE CWA AFTER 10 PM.
HOWEVER...THE NAM SEEMS OVERLY AMBITIOUS WITH THE LOW LEVEL COOLING
TONIGHT. THUS WE DO NOT EXPECT THE LOW CLOUDS TO REACH THE TAF SITES
OVERNIGHT. I KEPT THE TAFS CLEAR TONIGHT.
&&
.MARINE... (1158 AM EDT THU JUL 19 2007)
WINDS WILL INCREASE FROM THE NORTH/NORTHWEST AS MUCH COLDER AIR
COMES IN. THE INCREASE IN WIND...THE COLDER AIR COMING IN OVER THE
WARMER WATERS...AND THE LONG FETCH WILL HELP TO GENERATE SOME BIGGER
WAVES. RIP CURRENTS WILL BECOME A CONCERN LATER TODAY AND LAST
THROUGH A GOOD PORTION OF THE DAY ON FRI...ESPECIALLY ON THE NORTH
SIDE OF PIERS.
&&
.HYDROLOGY... (412 AM EDT THU JUL 19 2007)
ALL HEAVIER RAIN HAS MOVED WELL SOUTH OF THE AREA. WITH ONLY A FEW
ISOLATED TO SCATTERED SHOWERS AND STORMS POSSIBLE THROUGH THIS
MORNING...WIDESPREAD RAINFALL IS NOT EXPECTED. AFTER THIS
MORNING...AN EXTENDED DRY PERIOD IS EXPECTED THROUGH MOST OF NEXT
WEEK. NO HYDRO ISSUES ARE EXPECTED.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY IN EFFECT FROM 18Z TODAY THROUGH 22Z FRI.
&&
SHORT TERM: OSTUNO
LONG TERM: WDM
AVIATION: WDM
MARINE: OSTUNO
HYDROLOGY: NJJ
Hazardous weather outlook, Jul 19, 12:05 PM EST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
105 PM EDT THU JUL 19 2007
MIZ037>040-043>046-050>052-056>059-064>067-071>074-200945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
105 PM EDT THU JUL 19 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON. CLOUD TO GROUND
LIGHTNING AND LOCALLY HEAVY RAIN THAT COULD CAUSE PONDING OF WATER
ON ROADS ARE THE GREATEST THREATS FROM THESE STORMS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
LMZ844>849-200945-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-
105 PM EDT THU JUL 19 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WILL BRING THE
THREAT OF CLOUD TO WATER LIGHTING AND LOCALLY HIGH WINDS AND WAVES.
NORTH WINDS OF 15 TO 25 MPH WILL DEVELOP THIS AFTERNOON AND
CONTINUE THROUGH THE NIGHT. THAT WILL INCREASE WAVES TO AS HIGH AS
5 FEET THURSDAY AFTERNOON AND EVENING. WAVES OF THAT HEIGHT INCREASE
THE RISK OF RIP CURRENTS AND ARE DANGEROUS TO SMALL CRAFT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NORTH WINDS WILL CONTINUE AT 10 TO 20 KNOTS THROUGH THE DAY BEFORE
DIMINISHING LATE IN THE EVENING. WAVES OF 3 TO 5 FEET DURING THE
DAY WILL BE DANGEROUS SMALL CRAFT AND INCREASE THE RISK OF RIP
CURRENTS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
WDM OSTUNO
In the hours before
Local storm report, Jul 19, 11:03 AM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1203 PM EDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL WEIDMAN 43.69N 84.97W
07/18/2007 E0.50 INCH ISABELLA MI LAW ENFORCEMENT
0440 PM TSTM WND DMG 4 ESE TITUS 43.64N 85.03W
07/18/2007 ISABELLA MI BROADCAST MEDIA
NUMEROUS TREES DOWN. A 100 YEAR OAK TREE BLOWN DOWN. TWO
TREES BLOWN DOWN ON HOUSES.
0444 PM TSTM WND DMG 3 SW WEIDMAN 43.66N 85.02W
07/18/2007 ISABELLA MI BROADCAST MEDIA
MULTIPLE TREES DOWN AT THE PINES GOLF COURSE IN LAKE
ISABELLA.
0445 PM TSTM WND DMG 5 W MOUNT PLEASANT 43.61N 84.85W
07/18/2007 ISABELLA MI TRAINED SPOTTER
HALF-FOOT DIAMETER TREE DOWN.
0445 PM HAIL 5 W MOUNT PLEASANT 43.61N 84.85W
07/18/2007 E0.50 INCH ISABELLA MI TRAINED SPOTTER
HALF INCH HAIL REPORTED.
0445 PM TSTM WND DMG 4 SW WEIDMAN 43.65N 85.02W
07/18/2007 ISABELLA MI EMERGENCY MNGR
NUMEROUS TREES DOWN AND A ROOF BLOWN OFF A HOUSE.
0445 PM TSTM WND DMG 4 SSW WEIDMAN 43.64N 85.02W
07/18/2007 ISABELLA MI EMERGENCY MNGR
BOATS BLOWN FROM WATER TO LAND. MODERATE TO SEVERE
STRUCTURAL DAMAGE TO BULDINGS. MULTIPLE TREES DOWN.
0525 PM HAIL 2 NNW ALMA 43.41N 84.68W
07/18/2007 M0.88 INCH GRATIOT MI LAW ENFORCEMENT
0527 PM HAIL ALMA 43.38N 84.65W
07/18/2007 M1.75 INCH GRATIOT MI EMERGENCY MNGR
0530 PM TSTM WND DMG ALMA 43.38N 84.65W
07/18/2007 GRATIOT MI TRAINED SPOTTER
NUMEROUS TREE BRANCHES DOWN AND 6 INCH TREES DOWN.
0530 PM HAIL ALMA 43.38N 84.65W
07/18/2007 M0.25 INCH GRATIOT MI TRAINED SPOTTER
DIME SIZED HAIL AT ALMA HIGH SCHOOL
0530 PM TSTM WND DMG 1 E ALMA 43.38N 84.63W
07/18/2007 GRATIOT MI TRAINED SPOTTER
1/4 BUILDING BLOWN DOWN. CONCRETE WALLS BLOWN DOWN AT THE
OLD REFINERY ON SUPERIOR STREET
0530 PM TSTM WND DMG 2 WSW ALMA 43.37N 84.69W
07/18/2007 GRATIOT MI LAW ENFORCEMENT
LARGE TREE DOWN ON LOOSE ROAD
0530 PM TSTM WND DMG 1 N ALMA 43.38N 84.67W
07/18/2007 GRATIOT MI LAW ENFORCEMENT
NUMEROUS POWER LINES AND TREES DOWN AROUND SUPERIOR
STREET AND M-46. POWER POLES BROKEN AND A MOBILE HOME
SEPARATED.
0530 PM TSTM WND DMG 1 NNE ALMA 43.39N 84.65W
07/18/2007 GRATIOT MI TRAINED SPOTTER
BETWEEN IOWA AND SUPERIOR STREET 50FT TALL PINE TREE
UPROOTED.
0530 PM TSTM WND DMG 1 NNE ALMA 43.39N 84.65W
07/18/2007 GRATIOT MI TRAINED SPOTTER
BETWEEN END STREET AND SUPERIOR STREET ROTTED 2FT
DIAMETER TREE DOWN
&&
JCERUSpecial weather statement, Jul 19, 12:28 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
128 PM EDT THU JUL 19 2007
MIZ051-052-057>059-065-066-191830-
BARRY-CLINTON-EATON-GRATIOT-IONIA-KENT-MONTCALM-
128 PM EDT THU JUL 19 2007
...SPECIAL WEATHER STATEMENT...
AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ITHACA TO
ROCKFORD...MOVING SOUTHEAST AT 30 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...CARSON CITY...BELDING...EAST
GRAND RAPIDS...KENTWOOD...SARANAC AND LOWELL.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4342 8459 4317 8582 4258 8536 4278 8436
4312 8436
TURNAGELocal storm report, Jul 19, 12:45 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
145 PM EDT THU JUL 19 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0131 PM HAIL GRAND RAPIDS 42.96N 85.66W
07/19/2007 E0.25 INCH KENT MI PUBLIC
&&
TTURNAGELocal storm report, Jul 19, 1:09 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
209 PM EDT THU JUL 19 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0131 PM HAIL 3 ENE WALKER 43.00N 85.70W
07/19/2007 E0.25 INCH KENT MI PUBLIC
JUST WEST OF RICHMOND PARK. WEB REPORT.
&&
TTURNAGESpecial weather statement, Jul 19, 1:15 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
215 PM EDT THU JUL 19 2007
MIZ058-059-066-067-191915-
CLINTON-EATON-INGHAM-IONIA-
215 PM EDT THU JUL 19 2007
...SPECIAL WEATHER STATEMENT...
AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS JUST NORTH OF A ST. JOHNS TO PORTLAND LINE...
MOVING SOUTH AT 30 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ST. JOHNS...PORTLAND...DEWITT
AND GRAND LEDGE.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4249 8415 4238 8480 4303 8507 4307 8484
4312 8483 4312 8459 4316 8437 4278 8438
4278 8416
TURNAGELocal storm report, Jul 19, 1:20 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
220 PM EDT THU JUL 19 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST ST. JOHNS 43.00N 84.56W
07/19/2007 E50 MPH CLINTON MI EMERGENCY MNGR
REPORTED BY EMA
&&
TTURNAGEThunderstorm Wind, Clinton
- When
- July 19, 1:26 PM EST
- Where
- Clinton County, 0.51 mi E of Ovid
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 43.000, -84.370
Numerous trees were blown down in Ovid.
Thunderstorm Wind, Ingham
- When
- July 19, 1:35 PM EST to 1:41 PM EST
- Where
- Ingham County, 0.86 mi SW of Hopwood Acres to 1.38 mi S of Hopwood Acres
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 42.720, -84.560
Several trees and tree limbs were blown down in and just north northwest of Lansing.
Thunderstorm Wind, Ingham
- When
- July 19, 1:55 PM EST
- Where
- Ingham County, 2.81 mi N of Williamston
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.720, -84.280
Numerous trees and power lines were blown down along Sherwood Road two miles north of Williamston.
Rip Current, Allegan
- When
- July 19, 6:30 PM EST
- Where
- Allegan forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 42.518, -85.910 (the zone’s center; the record gives no point)
A drowning in Lake Michigan was most likely caused by rip currents near Douglas and Saugatuck.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Rip Current
- A narrow, fast current flowing away from the beach that caused a drowning or rescue.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Georgia, July 19, 20071 injured · $208,000 · 52 kt wind · 8 events
- Flash Flood and Damaging Winds in Ohio, July 19, 2007$178,000 · 50 kt wind · 7 events
- Flash Flood and Dust Storm in Arizona, July 19, 2007$127,000 · 1.5 in hail · 14 events
- Damaging Winds and Lightning Strike in Missouri, July 19, 2007$165,000 · 52 kt wind · 5 events
- Flash Flooding and Hail in Wyoming, July 19, 2007$112,000 · 1.75 in hail · 10 events
- Damaging Winds in Virginia, July 19, 2007$40,000 · 50 kt wind · 31 events
- Hail and Damaging Winds in Virginia, July 19, 2007$85,000 · 1 in hail · 15 events
- Damaging Winds in Michigan, July 19, 2007$53,000 · 65 kt wind · 15 events
- Lightning Strike in Arkansas, July 19, 2007$80,000 · 1 event
- Flash Flood in New Mexico, July 19, 2007$70,000 · 1 event
- Dust Storm and Damaging Wind in Arizona, July 19, 2007$50,000 · 56 kt wind · 2 events
- Damaging Winds in Arizona, July 19, 2007$50,000 · 56 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 48610, 48611, 48612, 48613.